MathSciNet Relay Station
MathSciNet bibliographic data
MR2188047 35J60 (35B65 35J20 49Q20)
Ma, Xi-Nan; Trudinger, Neil S.; Wang, Xu-Jia Regularity of potential functions of the optimal transportation problem. Arch. Ration. Mech. Anal. 177 (2005), no. 2, 151–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement